# SDR UALA2011100505401

- Difficulty date: September 29, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 36,989 hours, 9,232 cycles
- Engine: Pwa PW4056
- System (JASC): 2720 · Rudder Control System
- Part: Servo Valve
- Part number: A71882003
- Part serial: 40837
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO INFC FCC L RUD SERVO CMD, FAULT DURING ADFS TEST.  REPLACED LEFT RUDDER ELECTRO HYDRAULIC SERVO VALVE, OPS CHECK OKAY.  ACCOMPLISHED CAT III CHECK.  ALL OK PER LAX MM.  RETURNED AC BACK TO CAT III STATUS.
